# SDR R61A201606070386

- Difficulty date: June 7, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 6,344 hours, 4,437 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10012463
- Part serial: 2006030977
- Condition: Faulted
- Location: Bleed Sys 1
- Part time: 20,358 hours, 12,835 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THEY RECEIVED BLEED 1 AND BLEED 2 OVERPRESSURE MESSAGES AFTER TAKEOFF. THE CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  AFTER LANDING, A BLEED 1 FAIL MESSAGE WAS ALSO REPORTED. MAINTENANCE REPLACED THE ENGINE 1 NAPRSOV.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
